Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1995, Issue 12, Pages 46–59 (Mi at3758)  

Stochastic Systems

Analytic representations in problems of control of distributions

A. V. Pukhlikov

Institute of Systems Analysis, Russian Academy of Sciences, Moscow

Full text: PDF file (1567 kB)

English version:
Automation and Remote Control, 1995, 56:12, 1698–1708

Bibliographic databases:
UDC: 517.977.1

Received: 19.07.1994

Citation: A. V. Pukhlikov, “Analytic representations in problems of control of distributions”, Avtomat. i Telemekh., 1995, no. 12, 46–59; Autom. Remote Control, 56:12 (1995), 1698–1708

Citation in format AMSBIB
\Bibitem{Puk95}
\by A.~V.~Pukhlikov
\paper Analytic representations in problems of control of distributions
\jour Avtomat. i Telemekh.
\yr 1995
\issue 12
\pages 46--59
\mathnet{http://mi.mathnet.ru/at3758}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379652}
\zmath{https://zbmath.org/?q=an:0922.49012}
\transl
\jour Autom. Remote Control
\yr 1995
\vol 56
\issue 12
\pages 1698--1708


Linking options:
  • http://mi.mathnet.ru/eng/at3758
  • http://mi.mathnet.ru/eng/at/y1995/i12/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:93
    Full text:38
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021